# SDR USAA000731

- Difficulty date: May 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 41,970 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .375 INCH, KEEL BEAM SKIN STATION 661-727, TWO PLACES.  INSTALLED FABRICATED DOUBLER PER SRM 53-60-12 FIG 202.  (M)
